Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Yellow discharge in back of ears. Due to weather change?

My daughter is having yellow discharge in back of her ears. It been happening for almost like 4-5 months by now. We observed this recently since we moved to a new city and weather has been changely. change in weather temperatue is verying a lot. Could this be one of cause of syptom. We have tried giving first allopathy and them homeopathy and now giving her some lotion. pls suggest.
Asked On : Sun, 28 Oct 2012
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Ayurveda Specialist 's  Response
From the description you have given it is not very clear which part of ear, whether it from pinna just skin deep or there is some lession from where this coloured oozing is there. The yellow coloured thick discharge indicates pyogenic bacteria. It calls for proper anti septic wash and dressing and also internal medicine. In ayurveda we use haridra khand with trifla guggul. This usually cures it. If still continues get it investigated to know the site of infection and extent of infection.
Answered: Sun, 28 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor